# SDR MASA200600418

- Difficulty date: February 11, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 6,396 hours, 4,927 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Converter
- Part number: 6227209002
- Part serial: 13P6H
- Condition: Malfunctioned
- Location: Radar Altimeter
- Part time: 6,401 hours, 4,913 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6215 PHX - GLD UNSAFE CONDITION MESSAGE.  MAINTENANCE REMOVED AND REPLACED RAD-ALT CONVERTER.
